Journal of the Mathematical Society of Japan

The Schur subgroup of a 2-adic field*

Toshihiko YAMADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 26, Number 1 (1974), 168-179.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435369

Digital Object Identifier
doi:10.2969/jmsj/02610168

Mathematical Reviews number (MathSciNet)
MR0345938

Zentralblatt MATH identifier
0266.12010

Subjects
Primary: 12B25
Secondary: 12B10

Citation

YAMADA, Toshihiko. The Schur subgroup of a 2-adic field*. J. Math. Soc. Japan 26 (1974), no. 1, 168--179. doi:10.2969/jmsj/02610168. https://projecteuclid.org/euclid.jmsj/1240435369


Export citation